# SDR AALA20130220002

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 36,406 hours, 14,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY FLOOR STRUCTURE AT STATIONS 980 TO 983, RIGHT BUTTLINES 45 TO 47, ON CREASE ANGLE.  REPLACED CREASE ANGLE PER SRM 51-10-2 PARAGRAPH 9.
